# SDR DXTA2025060203691

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0359
- Aircraft time: 1,682 hours, 1,136 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 692711029
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO SDL, A HYD VOLUME LOW CAS MESSAGE ANNUNCIATED WHEN THE GEAR WAS LOWERED. THE GEAR SUBSEQUENTLY LOCKED IN THE DOWN POSITION. HYDRAULIC PRESSURE SHOWED 3100 PSI WITH A VOLUME OF 110 CU IN. RAN QRH AND DIVERTED TO PHX DUE TO LOSS OF HYDRAULIC SYSTEMS; THE EMERGENCY BRAKE WAS USED TO STOP THE AIRCRAFT ON THE RUNWAY.  NO HYDRAULIC LEAKS WERE SEEN WHEN A VISUAL INSPECTION WAS COMPLETED AFTER BEING TOWED TO THE RAMP. CORRECTIVE ACTION: REPLACED HYDRAULIC LINE IAW CE-680A SPM 20-10-75. OPS CHECK GOOD.
